# SDR CHQA201100183

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 15,670 hours, 13,306 cycles
- Engine: Allsn AE3007A
- Engine time: 17,481 hours, 14,885 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 14570262403
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT.  THE CREW STATED THAT ALL THREE GEARS HAD RED X'S ON THE EICAS.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND CYCLED THE LANDING GEAR.  AFTER A MOVEMENT ALL THREE GEARS, THE GEARS SHOWED DOWN AND GREEN ON THE EICAS.  THE CREW RETURNED TO KCVG AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED, WITH THE LANDING GEAR DOWN AND LOCKED TO KSDF.  SDF MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR ACTUATOR HOSE.  OPERATIONAL CHECKS OF THE LANDING GEAR WERE GOOD WITH NO FURTHER DEFECTS NOTED.
